Universidad Complutense de Madrid
E-Prints Complutense

On the sectional irregularity of congruences

Impacto

Downloads

Downloads per month over past year

Giraldo Suárez, Luis and Sols, Ignacio (1996) On the sectional irregularity of congruences. Manuscripta mathematica, 90 (2). pp. 239-266. ISSN 0025-2611

[img] PDF
Restringido a Repository staff only

1MB

Official URL: http://link.springer.com/article/10.1007%2FBF02568304


URLURL Type
http://link.springer.com/Publisher




Item Type:Article
Uncontrolled Keywords:Grassmann variety; Congruence; Integral surface; Chow class; Bidegree;Sectional irregularity
Subjects:Sciences > Mathematics > Algebra
ID Code:20547
Deposited On:21 Mar 2013 15:07
Last Modified:19 Jun 2018 08:20

Origin of downloads

Repository Staff Only: item control page